# SDR SWIA202053769

- Difficulty date: October 15, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 14,869 hours, 8,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frame 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FR 52 "L" ANGLE CRACKED AT AILERON QUADRANT.  C-CHECK RO 10/31/2020.  REMOVED AND REPLACED LT FR 52 "L" ANGLE AT AILERON QUADRANT, REF SRM.
